Discussions that mention geodon

Depression board


Quote from Krissy44:
How long were you on the effexor before you stopped taking it in June? Where are you at with the other side effects? Have they stopped or are they still present? For me once i stoped and it was out of my system and all the other effects were gone then the my libido came back as well. For me it was two months but..i wasn't on it long to begin with. My depression itself is hard on my libido.


i used to take alot more anti-depressants maybe 200mg and geodon as well but i never had bi polar and all geodon did, was give me life threatning muscle spazms in my mouth which made it unable for me to breath 90% which enough just so i could live through it, by the way this was i was also on it for about 6 months as well. I'm not sure about how much effexor i was taking, but it may of been at the most, perhaps 200 miligrams. I had side-effects such as little in interest in things, depression for hours although never suffering but i fantasized about killing myself, not because i was depressed (it was pretty much like how someone crys and it makes them feel good). I also felt delusional. This was on 75 miligrams as well. I never could respond to these medications, I don't quite remember what i had at 200mg but i did basicly talk to myself 65% of the day because it was the only thing that i found intresting i guess. I was on medication for about 2 years, maybe less perhaps. So this pretty much sums it up. I also felt out of it as well on the meds.